MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RISE; LATERAL TORQUE LIMITING DRIVER, 3.0NM

GLOBUS MEDICAL, INC. RISE; LATERAL TORQUE LIMITING DRIVER, 3.0NM
Model Number 693.600
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The instrument was returned for evaluation and it was confirmed that the driver tip had sheared off.The tip is made from stainless steel which has a history of biocompatibility.The combination of stainless steel and the titanium implant material does not present a corrosion concern.It is possible repeated stress from torqueing the driver multiple times successively contributed to the observe_d damage.However, the exact cause of the reported issue cannot be determined.
 
Event or Problem Description
It was reported the tip of the lateral torque limiting driver broke off in the expansion screw of an elsa spacer.The instrument tip was unable to be retrieved.

Brand Name
RISE
Common Device Name
LATERAL TORQUE LIMITING DRIVER, 3.0NM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
molly moneypenny
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18823389
Report Number3004142400-2020-00027
Device Sequence Number20636685
Product Code LXH
UDI-Device Identifier00889095058451
UDI-Public00889095058451
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number693.600
Device Lot NumberBRV200KB
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2020
Initial Report FDA Received Date03/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale